Jump to content

Cate

Members
  • Content Count

    12
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Cate

  • Rank
    Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. The problem I have is, I canโ€™t seem to titrate down at all from it. Even slowly. I become so unwell that I feel like I should be in hospital if I try and stand. Really poorly. Has anyone else had this experience? Is my body reliant upon this drug now? X
  2. Hello, not sure if Iโ€™m posting in the right place but could any of you help me with a persistent side effect Iโ€™m having from Fludrocortisone? I am experiencing terrible water retention/oedema from this drug. And I cannot seem to reduce the dose without falling really unwell and not being able to remain upright. Even if I try and taper down very slowly, my body seems to freak out and I get tachy/adrenaline/weak/fatigued again. Basically unable to function. It really has been a miracle drug for me, in terms of being able to function again. But the water retention is reall
  3. Hello, Just a couple of questions; does anyone have any experience of midordrine causing intense brain fog/feelings of unrealisation? The drug has helped me be upright for longer periods of time but I was expecting more mental clarity with (hopefully) more oxygen to my brain but it seems the opposite is happening and my mental clarity is much much worse. I also take Fludrocortisone, salt tablets and an electrolyte supplement in the morning - does anyone have any explanations as to why this might be happening? Also, I am due to start a week long work experience placement tomorro
  4. Oh and to answer your question... I think it's possibly just fluid retention as my actual weight hasn't changed but my clothes feel tighter and I have gained around my middle especially. It's quite noticeable ๐Ÿ˜ž
  5. It's really strange in the beginning I had a fantastic run of a few weeks where I didn't experience fatigue anymore and didn't need to nap during the day any more. It also helped my brain fog loads. The main thing that definitely improved though and to a certain extent is still improved is that my vision stopped blacking out when I stood up - what could this mean? But then the doctors added Ivabradine to target my tachycardia and I've never really been the same since as far as the fatigue is concerned. The Ivabradine really set me back. They then tried me on midodrine and I experienced
  6. Oh wow.. Thankyou for pointing that out. I have been feeling a little down since I was under the impression that I definitely needed the Fludrocortisone, and so was pretty much stuck with the drug and all its side effects. Perhaps I was just experiencing withdrawal. I did try and stop it pretty abruptly. I tried to discontinue Fludro because I was experiencing hot flashes... Which is where I am at right now; the drug has once again gotten into my system and is causing unpleasant hot flushes and weight gain :-/
  7. When I had my 24 hr blood pressure monitor cuff, I was told that my blood pressure runs, on average, low. But then at times I can feel awful and have tested and have had a perfectly normal blood pressure reading... I suspect that somehow not enough blood is reaching my brain however because I always have brain fog, (the fludro has helped slightly with this). I also have racing thoughts and feel jittery. Especially at night. I always wake two hours after falling asleep feeling jittery which I have always assumed was the tachycardia? Cate
  8. Thankyou for your replies. I was started on 2.5mg twice a day.. But started on half of that only once a day in the morning. I was the same on beta blockers couldn't even tolerate a very small dose of beta blockers. I have since tried midodrine and I'm unsure if I am getting any benefit from it. I haven't had any crashes like I did on the Ivabradine but I feel really jittery on it, like I have had a very very strong cup of coffee... Does anyone know why this would be? This was also on a very small dose too. I have had no tests done to determine what type of pots I have. I know Fludr
  9. Hello Everyone, I haven't been officially diagnosed but my cardiologist thinks I have POTS or something called SNRT and has put me on Fludrocortisone. Which has made a great deal of difference and I felt so much better but was still tachycardic. He wanted to start me on Ivabradine as I couldn't tolerate beta blockers, they made my limbs feel heavy and I was so fatigued that I couldn't function. My GP said this could have been because they dropped my blood pressure even further. I was so excited to try Ivabradine, not least of all because I've read on the internet that it was
  10. Hello.. I am yet to be officially diagnosed but I am pretty certain I have some form of dysautonomia. My consultant has referred me to cardiologist for tests for POTS syndrome. It has taken around two months for the appointment to come around, in which time I have been quite unwell. I also have type 1 diabetes and am fearful that this is the cause of my dysautonomia. I have been trying to get tighter control of my diabetes by trying out a ketogenic diet, whereby I eat very little carbs and lots of fats and proteins. Each time I try I get to around day four and I crash. I feel so unwell a
  11. Hello All, I'm new here and new to dysautonomia and feeling very scared. So please go easy on me ๐Ÿ˜Š I have been referred for tests for POTs and diabetic autonomic neuropathy but I am 99% sure of this diagnosis already. I have also been given Fludrocortisone as my blood pressure is low and my vision goes black when I stand. I'm also exhausted all the time; struggle to stay upright for prolonged periods of time, have to nap after eating, have racing thoughts and can't cope with sensory overload situations, can't tolerate heat or exceed use. Basically the usual dysautonomia sympto
×
×
  • Create New...